# SDR DALA2023081806757

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 79,164 hours, 31,005 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

PRES/DIV/DE- DIV TO MTY DUE TO CABIN ALTITUDE WARNING. PERFORMED EMERGENCY DESCENT. NO PASSENGER OXYGEN MASKS DEPLOYED. CORRECTIVE ACTION: FOUND A BUILDUP OF DIRT /GREASE ON L1, L2, AND L3 DOOR SEALS/MATING SURFACES AND CLEANED THE SAME. (8/20 MSP) R/R O/H PANEL. C/W NO GO ODI CK OUTS.
